# SDR SWAA2020060180886

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 25,968 hours, 11,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT SIGN AND BOTH RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-06.  OP CHECK OK.
